Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child has rash on arm and legs, fatigue, thinning hair, abdominal pain. Family history of lymphoma. Given Benadryl

my daughter developed a rash on her upper left arm tonight and had some blotchy skin on legs and arms. It went away gradully but I gave her 25mg of benadryl. The "rash" continued to travel to little areas on her body. She has been very fatigued and has has thinning hair this past year. She complains of abdominal pain and not feeling like herself. The rash is a first. Her dad is currently getting treatment for Lymphoma so I don't know if she is stressed or if she has something more serious.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

This rash is probably alergic or related to a simple viral infection, if everything else seems normal. It would be good to know her age, but I can say to you that stress related to the disease of the father is probably a factor here too. If benadryl is working, you can keep giving it according to instructions of the package. If not, a pediatric visit might be needed.

Have a nice day and good luck.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor